On the stability of the cell-size distribution II: Time-periodic developmental rates

O. Diekmann, H. J.A.M. Heijmans, H. R. Thieme

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

A deterministic model for the growth of a size-structured proliferating cell population is analyzed. The developmental rates are allowed to vary with time. For periodically varying rates stability of the cell-size distribution is shown under similar conditions for the growth rate of individual cells as found before in the time-homogeneous case. Strongly positive quasicompact linear operators on Banach lattices serve as powerful abstract tools. Finally, the autonomous case is revisited and the conditions for stability found in [1] are relaxed.

Original languageEnglish (US)
Pages (from-to)491-512
Number of pages22
JournalComputers and Mathematics with Applications
Volume12
Issue number4-5 PART A
DOIs
StatePublished - Jan 1 1986
Externally publishedYes

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'On the stability of the cell-size distribution II: Time-periodic developmental rates'. Together they form a unique fingerprint.

  • Cite this